Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 1(59), Pages 111–120 (Mi umn8047)  

Scientific notes and problems

On a generalization of S. M. Nikol'skii's theorem on the compactness of classes of differentiable functions

L. D. Kudryavtsev


Full text: PDF file (968 kB)

Bibliographic databases:
Received: 26.06.1953

Citation: L. D. Kudryavtsev, “On a generalization of S. M. Nikol'skii's theorem on the compactness of classes of differentiable functions”, Uspekhi Mat. Nauk, 9:1(59) (1954), 111–120

Citation in format AMSBIB
\Bibitem{Kud54}
\by L.~D.~Kudryavtsev
\paper On a~generalization of S.\,M.~Nikol'skii's theorem on the compactness of classes of differentiable functions
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 1(59)
\pages 111--120
\mathnet{http://mi.mathnet.ru/umn8047}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=65607}
\zmath{https://zbmath.org/?q=an:0055.28604}


Linking options:
  • http://mi.mathnet.ru/eng/umn8047
  • http://mi.mathnet.ru/eng/umn/v9/i1/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:212
    Full text:103
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021